# SDR ASAA2013080995771

- Difficulty date: August 9, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,328 hours, 6,032 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  BITE CHECK LT PACK CONTROLLER IAW AMM 21-31-00-700-802.  FOUND TCV FAULT. CLEARED FAULT AND RETESTED. NO FURTHER FAULTS AND NO MX HISTORY WITHIN THE PAST 10 DAYS.
